My brother 63 years old has PAC since 10 years ago.Now in this year he has PAC 2 days in a week .2-7 PAC in one minute.He has no any pulmonary disease,no diabet,no hypertension,no thyroid disease.But he has mild mitral prolapse anmoderate anxiety.
Drug,propranolol 10mg BD
what must I do?
Well, I don't think there is so much to do. PACs aren't dangerous at all, they are a part of normal heart activity. I'm completely sure you have them too. I do. We all do.
If you get stressed from the PACs they will increase, which of course will increase the stress, and so on. They can occur in remarkable high numbers if you are enough stressed.
My only advice is to relax, and if it's really bad, he could see his doctor again. We are several people here suffering from PACs and PVCs, and we are still alive. Again, we all have PACs but if we start to focus on them, we will feel more of them, and they will increase in number.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.